# SDR SWIA201332769

- Difficulty date: February 5, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 26,459 hours, 23,274 cycles
- System (JASC): 2701 · Control Column Section
- Part: Capstan
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH YOKES FEEL VERY STIFF WHEN PITCHING UP OR DOWN, MORE SO WHEN PITCHING UP.  (FLT 5354)  REPLACED STICK PUSHER CAPSTAN ASSEMBLY IAW AMM.  P/N:  501-1258-01  S/N ON:  2148  S/N OFF:  2306
